# SDR ASAA0580461

- Difficulty date: August 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AFT CARGO BAY FRAME ATTACH ANGLE CORRODED.  REPLACED ATTACH ANGLE.  (M)
